Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I got periods 4 days after taking the i pill last month. But this month I haven't got my periods. Can an online doctor help me ?

hello sir .. i hv done sex with my boyfriend before 25 day and take unwanted 72 within 48 hour. n after 4-5 days later my periods come for 2 to 3 days within month. but this month not come what is the reason ? what i do ..? i m so affrid..
Asked On : Mon, 18 Jul 2011
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
It seems that there is some disturbance in hormone pattern after taking unwanted 72.
consult your gynaec and seek his advice.
ok and bye.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor